EconPapers    
Economics at your fingertips  
 

Some Delay Integral Inequalities on Time Scales and Their Applications in the Theory of Dynamic Equations

Qinghua Feng, Fanwei Meng, Yaoming Zhang, Jinchuan Zhou and Bin Zheng

Abstract and Applied Analysis, 2012, vol. 2012, 1-21

Abstract:

We establish some delay integral inequalities on time scales, which on one hand provide a handy tool in the study of qualitative as well as quantitative properties of solutions of certain delay dynamic equations on time scales and on the other hand unify some known continuous and discrete results in the literature.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/538247.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/538247.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:538247

DOI: 10.1155/2012/538247

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:538247